Skip to content
My WebMD Sign In, Sign Up
early period
avatar
An_253901 posted:
hi I'm on or tho triclen low and i started bleeding 5 days before I should get my period. this my 1st month on the pill is this nornal and should I be starting a new pack?
Reply
 
avatar
tlkittycat1968 responded:
Your body might still be adjusting to being on the pill. Keep taking your pills and if you're concerned, call your doctor.


Helpful Tips

Hysterectomy
I am having heavy bleeding and sever pain with it every month that it affects my daily living when I have it I even had to drop out of ... More
Was this Helpful?
16 of 27 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.